# SDR DHL9872421C

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 423
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SKIN DENTED AT STA 423 BETWEEN STR 23L AND 24L.  CUT OUT DAMAGED SECTION, INSTALLED  DOUBLER PER SRM 53-30-3.  DOUBLER 14 X 17, FILLER 1 X 1.  N/R 3476.
